On the mathematical nonlinear simulation of the unsteady flow past a helicopter rotor
Doklady Akademii Nauk, Tome 240 (1978) no. 6, pp. 1320-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_6_a12,
author = {S. M. Belotserkovskii and V. A. Vasin and B. E. Loktev},
title = {On the mathematical nonlinear simulation of the unsteady flow past a helicopter rotor},
journal = {Doklady Akademii Nauk},
pages = {1320--1323},
year = {1978},
volume = {240},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_6_a12/}
}
TY - JOUR AU - S. M. Belotserkovskii AU - V. A. Vasin AU - B. E. Loktev TI - On the mathematical nonlinear simulation of the unsteady flow past a helicopter rotor JO - Doklady Akademii Nauk PY - 1978 SP - 1320 EP - 1323 VL - 240 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1978_240_6_a12/ LA - ru ID - DAN_1978_240_6_a12 ER -
%0 Journal Article %A S. M. Belotserkovskii %A V. A. Vasin %A B. E. Loktev %T On the mathematical nonlinear simulation of the unsteady flow past a helicopter rotor %J Doklady Akademii Nauk %D 1978 %P 1320-1323 %V 240 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1978_240_6_a12/ %G ru %F DAN_1978_240_6_a12
S. M. Belotserkovskii; V. A. Vasin; B. E. Loktev. On the mathematical nonlinear simulation of the unsteady flow past a helicopter rotor. Doklady Akademii Nauk, Tome 240 (1978) no. 6, pp. 1320-1323. http://geodesic.mathdoc.fr/item/DAN_1978_240_6_a12/